# SDR 2024FA0000855

- Difficulty date: November 20, 2024
- Submitted: November 20, 2024
- Operation: General aviation
- Aircraft: N345CE
- Make and model: Cirrus SR22
- Aircraft serial: 1352
- Aircraft time: 200 hours
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: S144F
- Part serial: G2967NJ
- Condition: Abnormal
- Part time: 200 hours
- Stage of operation: LD
- How discovered: C
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A VIBRATION OR SURGE FROM PROPELLER WHEN DESCENDING OR LANDING.  GOVERNOR SHOP REPORTED THE SPOOL VALVE IS THE PROBLEM AND EVEN THOUGH HE PURCHASES NEW SPOOL VALVE FROM HARTZELL. IT DOESN'T ALWAYS FIX IT, NEW SPOOL VALVES ARE DEFECTIVE. HAVE TO INSTALL A MULTIPLE SPOOL VALVES BEFORE PROBLEM CAN BE FIXED.
